Translator Disclaimer
2012 Nonlinear Random Stability via Fixed-Point Method
Yeol Je Cho, Shin Min Kang, Reza Saadati
J. Appl. Math. 2012(SI03): 1-45 (2012). DOI: 10.1155/2012/902931

Abstract

We prove the generalized Hyers-Ulam stability of the following additive-quadratic-cubic-quartic functional equation f ( x + 2 y ) + f ( x 2 y ) = 4 f ( x + y ) + 4 f ( x y ) 6 f ( x ) + f ( 2 y ) + f ( 2 y ) 4 f ( y ) 4 f ( y ) in various complete random normed spaces.

Citation

Download Citation

Yeol Je Cho. Shin Min Kang. Reza Saadati. "Nonlinear Random Stability via Fixed-Point Method." J. Appl. Math. 2012 (SI03) 1 - 45, 2012. https://doi.org/10.1155/2012/902931

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.39018
MathSciNet: MR2904543
Digital Object Identifier: 10.1155/2012/902931

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
45 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top